# SDR VNAA202511290039

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 601R1342511
- Condition: Corroded
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON BUSHINGS CORROSION WAS FOUND AT CENTER HINGES LUGS #L1,#L2, #L4,#L5 AND #L6(5 EA´S).   BORES LUGS L 1 AND L 6 OF AILERON LH WERE CLEANED NOT WAS FOUND CORROSION PER CRJ 700 SRM 51-26-00-001-001-A01 CLEANING, HINGE FITTING AILERON LH BORES LUGS L 2 AND L 5 WERE REPAIRED PER REO 670-57-61-237 REV - - & LUG L4 AT CENTER HIGE FITTING LH AILERON WAS REPAIR PER REO 670-57-61-464 REV -A
